Weighted estimates for rough parametric Marcinkiewicz integrals

QSpace/Manakin Repository

Weighted estimates for rough parametric Marcinkiewicz integrals

Show simple item record


dc.contributor.author Al-Qassem, H.M.
dc.date.accessioned 2010-01-07T08:41:36Z
dc.date.available 2010-01-07T08:41:36Z
dc.date.issued 2007
dc.identifier.citation Volume 44, Issue 6, November 2007, Pages 1255-1266 en_US
dc.identifier.issn 0304-9914
dc.identifier.uri http://dx.doi.org/10.4134/JKMS.2007.44.6.1255
dc.identifier.uri http://hdl.handle.net/10576/10630
dc.description.abstract We establish a weighted norm inequality for a class of rough parametric Marcinkiewicz integral operators . As an application of this inequality, we obtain weighted inequalities for a class of parametric Marcinkiewicz integral operators related to the Littlewood-Paley and the area integral S, respectively en_US
dc.language.iso en en_US
dc.subject Littlewood-Paley g-function en_US
dc.subject Lusin area integral en_US
dc.subject Marcinkiewicz integral en_US
dc.subject Rough kernel en_US
dc.title Weighted estimates for rough parametric Marcinkiewicz integrals en_US
dc.type Article en_US

Files in this item

Files Size Format View
Weighted estima ... arcinkiewicz integrals.pdf 377.3Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search QSpace


Advanced Search

Browse

My Account